# SDR UPS97822820

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel Web
- Condition: Corroded
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, MAIN DECK FLOOR CHANNEL AND WEB BETWEEN LBL 7 TO 20 FS 1740 HAS MODERATE CORROSION ON UPPER AND LOWER SURFACE.  REMOVED FLOOR CHANNEL AND WEB AND COLLAR PLATE, FABRICATED REPLACEMENT PARTS PER SRM 53-1-0 AND INSTALLED PARTS IAW SRM 51-1-21, 53-1-0.
